Treating Someone Who Takes Too Much Claritin-D

Treatment for a Claritin-D Overdose

The treatment for a Claritin-D overdose will also vary. If the overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." However, once the drug has been absorbed into the body, there is no treatment that can remove it quickly. Therefore, in these cases, treatment involves supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options for a Claritin-D overdose may include:
 
  • Fluids through an intravenous line (IV)
  • Medications to control a fast heart rate
  • Other treatments based on complications that occur.
     
It is important that you seek medical attention immediately if you believe that you may have overdosed on Claritin-D.
 
5 Tips to Keep a Cold at Bay

Claritin-D Allergy Medicine

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.